# SDR SWAA2024030540982

- Difficulty date: January 15, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241XF WITH CORRODED INSERTS AT RH AFT CORNER.<[01] THIS ITEM COMPLETE ON TTG8QOOXHLS;[02] REJECT.... FOR PANEL 241XF LISTED RESOLUTION FAULT TTG8QOOXHLS NOT FOUND. SEE TTG8Q00R9P8E;[03] CORRECTION TO STEP 1: CABIN FLOOR PANEL 241XF WAS REPLACED ON TASKCARD TTG8Q00QXHLS.;[04] VERIFIED STEP 3.
